# SDR P2EA001088

- Difficulty date: April 26, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OKC - DURING C-CHECK, FOUND CORROSION ON EXTRUDED ANGLES IN RIGHT SIDE OF TORQUE BOX AT BS 1088 TO BS 1156.  FOUND TO BE OUT OF LIMITS, LEVEL 2.  REPAIRED EXTRUDED ANGLES IN RIGHT SIDE OF TORQUE BOX AT BS 1088 TO BS 1156 IAW BOEING SRM 51-30-5, 51-20-1.  (M)
